# SDR DALA2023021501208

- Difficulty date: February 15, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 67,896 hours, 8,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 LOCATION 605 EMERGENCY LIGHT. CORRECTIVE ACTION: FOUND THE EMERGENCY LIGHTS AT DR 3L WORKING NORMALLY. (2629602)
